# SDR LR7A07001

- Difficulty date: January 7, 2007
- Submitted: January 10, 2007
- Operation: Air carrier
- Aircraft: N406LC
- Make and model: Lkheed 382G
- Aircraft serial: 4676
- Aircraft time: 38,898 hours, 23,446 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fs 770
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A CHECK IN WSSS PER JOB CARD HA1200, FOUND BULKHEAD CRACKED AT FS 770, WL160, RBL68.  REPAIRED BULKHEAD IAW SMP583 53-50-14.  LOG PAGE 23307, ITEM M1.
